# SDR UIEA2019090305434

- Difficulty date: August 29, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,195 hours, 18,663 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 898052
- Part serial: 701130
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN A ZONE FIRE EXTINGUISHING QTY GAUGE ERRATIC, DAILY CHECK. REMOVED & REPLACED FIRE EXTINGUISHER IAW AMM 26-24-00.
